# SDR MWEA050055

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,198 hours, 43,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496503
- Condition: Gouged
- Location: Left Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED VANE HAS A 2 INCH GOUGE ON UPPER VANE SURFACE, AFT OF INBOARD FLIGHT SPOILER ACTUATOR, WING STATION 214.  FABRICATED AND INSTALLED WING VANE.
